Alert archive / North Carolina / Tornado Warnings in 2010
Tornado Warning 14, NWS Blacksburg, VA
NWS Blacksburg, VA issued this tornado warning at Jul 13, 2010, 4:56 PM EDT for Stokes County, Surry County, Yadkin County, North Carolina. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2010, 4:56 PM EDT (20:56 UTC)
- Expired
- Jul 13, 2010, 5:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Stokes County, NC, Surry County, NC, Yadkin County, NC
The radar
The Roanoke radar (KFCX), 91 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:30 PM EDT | TSTM WND DMG | 5 Wnw King, NC | TREE DOWN ON HIGHWAY 52 AT PILOT MOUNTAIN STATE PARK EXIT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 2:13 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.9 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 403 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
941
WFUS51 KRNK 132056
TORRNK
NCC169-171-197-132145-
/O.NEW.KRNK.TO.W.0014.100713T2056Z-100713T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
456 PM EDT TUE JUL 13 2010
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN YADKIN COUNTY IN NORTHWEST NORTH CAROLINA
SOUTHWESTERN STOKES COUNTY IN NORTH CENTRAL NORTH CAROLINA
SOUTHEASTERN SURRY COUNTY IN NORTH CENTRAL NORTH CAROLINA
* UNTIL 545 PM EDT.
* AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
CRUTCHFIELD...OR NEAR BOONVILLE...MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOONVILLE...
ROCKFORD...
NEBO...
SILOAM...
PILOT MOUNTAIN STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
WHEN IT IS SAFE TO DO SO...PLEASE RELAY YOUR SEVERE WEATHER REPORTS
TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT...1...8 6
6...2 1 5...4 3 2 4.
&&
LAT...LON 3618 8079 3640 8074 3636 8029 3625 8028
3625 8045 3623 8044 3612 8044 3611 8045
TIME...MOT...LOC 2056Z 282DEG 17KT 3626 8069
$$
MC1 follow-up statement
431
WWUS51 KRNK 132131
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
531 PM EDT TUE JUL 13 2010
NCC169-171-197-132145-
/O.CON.KRNK.TO.W.0014.000000T0000Z-100713T2145Z/
YADKIN NC-STOKES NC-SURRY NC-
531 PM EDT TUE JUL 13 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
SOUTHEASTERN SURRY...SOUTHWESTERN STOKES AND NORTHEASTERN YADKIN
COUNTIES...
AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR EAST BEND...MOVING
EAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
&&
LAT...LON 3615 8046 3618 8061 3639 8061 3636 8029
3625 8028 3625 8045 3623 8044 3615 8044
TIME...MOT...LOC 2132Z 278DEG 18KT 3623 8047
$$
MCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at Jul 13, 3:39 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 13, 3:39 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 339 PM EDT TUE JUL 13 2010 .SYNOPSIS... A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE MID ATLANTIC REGION THIS EVENING. ANOTHER TROUGH WILL IMPACT THE AREA LATER IN THE WEEK. THE GREATEST THREAT FOR SHOWERS WILL BE THIS EVENING...AND AGAIN WITH THE TROUGH LATER IN THE WEEK. TEMPERATURES WILL REMAIN SEASONABLY WARM AND HUMID FOR THE REMAINDER OF THE WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... AT 18 UTC/2 PM...DISTINCT UPPER LEVEL TROUGH EVIDENT IN THE WATER VAPOR IMAGERY...CROSSING THE CENTRAL APPALACHIANS. AXIS OF DEEP MOISTURE AHEAD OF THIS FEATURE IS RESULTING IN NUMEROUS SHRA/TSRA FROM SOUTHERN OH TO NRN MS/AL. SURFACE DEWPOINTS WERE IN THE 70S AND SATELLITE PWAT ESTIMATES WERE AROUND 1.80. SKIES EAST OF THE MOUNTAINS HAVE CLEARED...ALLOWING FOR GOOD INSOLATION...SFC TEMPS APPROACHING 90 DEGREES ACROSS SOUTHSIDE VA INTO THE PIEDMONT OF NC. AS WE TRANSITION INTO AND THROUGH THE EVENING...LOOK FOR TSTM COVERAGE TO INCREASE...MOUNTAINS INITIALLY...THEN SPREADING ACROSS THE FOOTHILLS AND PIEDMONT. POTENTIAL EXISTS FOR ORGANIZED STORMS WITH DAMAGING WIND GUSTS...ESP AREAS THAT GOT A FULL DOSE OF AFTERNOON SUN. THE STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH FROM SOUTHERN VA INTO WRN NC...WATCH #466 VALID UNTIL 02 UTC/ 10 PM. CONCERN IS THAT 30-40 KT DEEP WIND FIELD ASSOCIATED WITH THE TROF WILL DRIVE DEVELOPMENT OF AREA OF ORGANIZED DEEP CONVECTION. IN ADDITION...FLOW EAST OF THE MOUNTAINS IS BACKING AHEAD OF APPROACHING TROF DRIVING POTENTIAL FOR STORM ORGANIZATION. THE NAM12 SUGGESTS STRONGEST BACKING WILL TAKE PLACE OVER WESTERN NORTH CAROLINA AND THE VA BORDER COUNTIES...WITH FCST STORM RELATIVE HELICITIES OF 150-200. STORMS ON THE KFCX RADAR HAVE EXIBITED SOME ROTATION...SO NOT OUT OF THE QUESTION FOR ISOLD TORNADIC OCCURRENCE. THE MAIN THREAT HOWEVER WILL BE DAMAGING THUNDERSTORM WIND GUSTS...WET MICROBURSTS POSSIBLE IN ADDITION TO MIX DOWN OF STRONGER MID LEVEL WINDS. IN ADDITION TO SVR WND POTENTIAL AND ISOLD TORNADIC THREAT...LARGE SCALE LIFT WILL TAP RICH MOISTURE...PWATS NEAR 2 INCHES...TO DRIVE VERY RAIN EFFICIENT THUNDERSTORMS. HP STORMS A GOOD BET WITH RAIN RATES OF UP TO 4 INCHES AN HOUR. THE ONLY THING THAT IS CURTAILING THE ISSUANCE OF A FLASH FLOOD WATCH IS FACT THAT STORM CELLS WILL BE MOVING ALONG AT A PRETTY GOOD CLIP PER 30-40KT MID LEVEL FLOW. IF TRAINING DOES BECOME A PROBLEM...WILL LIKELY NEED A FFA HEADLINE. UNTIL THEN WILL MONITOR SITUATION SIMILAR TO YESTERDAY AND PIECE THE PUZZLE TOGETHER AS WE PROGRESS THROUGH THE EVENING. THE UPPER LEVEL TROUGH IS EXPECTED TO PASS EAST OF THE FCST AREA AFTER MIDNIGHT...WINDS ALOFT BECOMING WESTERLY...THE PROFILE DRYING FROM THE TOP DOWN. LOOK FOR THUNDERSTORM THREAT TO WANE WITH ITS PASSAGE...BUT LINGERING SHOWERS MAY PERSIST ESP ERN CWA. FOG AND STRATUS FORMATION A GOOD BET FOR THE LATE NIGHT PER VERY MOIST BOUNDARY LAYER AND WET GROUND. LOW LEVEL MOISTURE WILL LINGER THROUGHOUT THE DAY WEDNESDAY PER LACK OF ANY SIGNIFICANT SURFACE FRONTAL PASSAGE (NO AIRMASS CHANGE). THE MID AND UPPER LEVELS HOWEVER SHOULD EXIBIT SOME DRYING IN THE WAKE OF THE PASSAGE OF THE UPPER LEVEL TROUGH. THIS SUGGESTS PRECIP POTENTIAL WILL BE LOW IN SPITE OF THE WARM HUMID BOUNDARY LAYER THAT WILL REMAIN. MORNING CLOUDS/FOG SHOULD LIFT INTO A BKN CU FIELD DURING THE AFTERNOON. STUCK PRETTY CLOSE TO MOS TEMPS TONIGHT AND WEDNESDAY. ELEVATED DEWPOINTS SHOULD KEEP READINGS FROM FALLING MUCH BLO 70 TONIGHT. LOOKING AT READINGS IN THE 80S WEDNESDAY...MAYBE 90 SOUTHSIDE PENDING A GOOD BIT OF AFTERNOON SUN. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... LOWERED POPS FOR WEDNESDAY EVENING INTO WEDNESDAY NIGHT. TROUGH WILL SLIDE EAST ALLOWING AN UPPER RIDGE TO BUILD INTO THE REGION FROM THE WEST WEDNESDAY NIGHT INTO THURSDAY. PLAYED LOW TEMPERATURES WEDNESDAY NIGHT CLOSE TO THE ADJMETBC FROM THE LOWER 60S TO AROUND 70 DEGREES. WITH INCREASING 85H TEMPERATURE...HIGH TEMPERATURES ON THURSDAY WILL RANGE FROM THE MID 80S IN THE MOUNTAINS TO THE MID 90S IN SOUTHSIDE. LATE AFTERNOON PEAK HEATING WILL CREATE ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS...WITH THE BEST COVERAGE OVER THE NORTHERN MOUNTAINS OF NORTH CAROLINA AND ADJOINING PORTIONS OF SOUTHWEST VIRGINIA. SOUTHWEST FLOW ON FRIDAY WILL INCREASE MOISTURE WITH ADDITIONAL CLOUD COVER AND SCATTERED SHOWERS AND THUNDERSTORMS. PLAYED HIGHS FRIDAY FROM THE MID 80S IN THE WEST TO THE LOWER 90S IN THE SOUTHEAST. WENT WITH THE HIGHEST POPS IN THE WESTERN MOUNTAINS. NUDGED LOW TEMPERATURES UP A FEW DEGREES ON FRIDAY NIGHT WITH VALUES CLOSE TO HPCGUIDE FROM MID 60S TO THE LOWER 70S. && .LONG TERM /SATURDAY THROUGH MONDAY/... UPPER TROUGH WILL CONTINUE IN THE MEDIUM RANGE WITH A WEAK FRONT LATE SATURDAY SAGGING SOUTH ACROSS REGION. NO SIGNIFICANT CHANGE IN AIRMASS COOLER OR DRIER BEHIND THE BOUNDARY. WEAK SHORTWAVES MOVING ACROSS THE REGION WILL RESULT IN SCATTERED STORMS OF VARYING DEGREE THROUGH THE REST OF THE FORECAST. KEPT TEMPERATURES SLIGHTLY ABOVE NORMAL DURING THE PERIOD. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... NUMEROUS TO WIDESPREAD SHRA/TSRA ANTICIPATED THROUGH SUNSET. SOME ORGANIZATION POSSIBLE WITH THUNDERSTORM CLUSTERS OR SHORT LINE SEGMENTS POSSIBLE THROUGH THE EVENING HOURS. MVFR/IFR CONDITIONS LIKELY IN THE VCNTY OF THE SHOWERS/STORMS... RAIN RATES IN THE DEEPER CONVECTION OF 4 INCHES AN HOUR DRIVING LCL VSBYS UNDER 1SM. GUSTY THUNDERSTORM OUTFLOWS ARE ALSO LIKELY PER 30-40 KT 5-10KFT AGL WINDS. DOWNDRAFTS OF 30-50 KTS WILL BE COMMON WITH POTENTIAL FOR SVR GUSTS (50-70 KTS) WHERE TSTMS BECOME ORGANIZED. THE UPPER TROUGH IS EXPECTED TO MOVE EAST OF THE AREA TONIGHT...ENDING RAIN THREAT...BUT LEAVING AREA VERY MOIST. AS SUCH...HIGH CONFIDENCE OF WIDESPREAD MVFR/IFR CONDITIONS DEVELOPING TONIGHT DUE TO LOW STRATUS AND FOG. THE WEATHER PATTERN IS EXPECTED TO DRY OUT A BIT WITH WARMER TEMPERATURES FOR THURSDAY AND FRIDAY. THERE WILL STILL BE A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS...WITH THE GREATEST COVERAGE WILL LIKELY DURING THE PEAK HEATING PART OF THE DAY. MVFR FOG WILL ALSO BE A POSSIBILITY EACH NIGHT THROUGH LATE IN THE WEEK. A COLD FRONT COMING THROUGH THE REGION ON SATURDAY WILL BRING ANOTHER MORE ORGANIZED CHANCE OF SHOWERS AND THUNDERSTORMS. && .HYDROLOGY... PWATS AROUND 2 INCHES WILL DRIVE THE RAIN EFFICIENCY. FLASH FLOOD QUIDANCE VALUES ARE DOWN ABOUT A HALF INCH IN THE AREAS THAT RECEIVED THE 1-3 INCH RAINS MONDAY...PRIMARILY THE HIGHLANDS AND SOUTHERN SHENANDOAH VALLEY OF VA AND INTO PARTS OF THE NEW RIVER AND GREENBRIER VALLEYS. WILL HAVE TO MONITOR THIS PART OF THE FCST AREA CLOSELY FOR POTENTIAL FLASH FLOOD WATCH IF TRAINING OF THUNDERSTORMS DEVELOP. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...PM NEAR TERM...PM SHORT TERM...KK LONG TERM...KK AVIATION...PM HYDROLOGY...PM
Hazardous weather outlook, Jul 13, 3:59 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 359 PM EDT TUE JUL 13 2010 VAZ007-009>014-018>020-022>024-034-035-045>047-059-WVZ042>045-142000- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST- CAMPBELL-APPOMATTOX-BUCKINGHAM-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 359 PM EDT TUE JUL 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS EVENING MAY CONTAIN STRONG WIND GUSTS AND VERY HEAVY RAINFALL. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ001>006-018>020-VAZ015>017-032-033-043-044-058-142000- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-GRAYSON-CARROLL-FLOYD-PATRICK-FRANKLIN-HENRY-PITTSYLVANIA- HALIFAX- 359 PM EDT TUE JUL 13 2010 ...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS WITH DAMAGING WINDS POSSIBLE THROUGH 10:00 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED FOR NORTH CAROLINA.
In the hours before
Local storm report, Jul 13, 3:25 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
325 PM EDT TUE JUL 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG HOT SPRINGS 38.00N 79.83W
07/13/2010 BATH VA PUBLIC
THREE TREES REPORTED DOWN IN HOT SPRINGS ALONG US 220.
&&
CHENARDSpecial weather statement, Jul 13, 4:37 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
437 PM EDT TUE JUL 13 2010
VAZ014-017-132115-
FLOYD VA-MONTGOMERY VA-
437 PM EDT TUE JUL 13 2010
...A STRONG THUNDERSTORM WILL AFFECT FLOYD AND MONTGOMERY COUNTIES...
AT 433 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF RADFORD...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR PILOT AROUND 445 PM...CHRISTIANSBURG AROUND
450 PM...CROCKETT SPRINGS AROUND 455 PM...SHAWSVILLE AROUND 505 PM
AND ELLISTON AROUND 510 PM.
LAT...LON 3731 8026 3723 8019 3712 8018 3696 8049
3703 8055 3705 8056 3705 8054 3707 8055
3709 8059 3712 8060 3715 8055 3714 8054
3716 8054 3735 8027
RCSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:37 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Surry, Wilkes, Yadkin | 38 min |
| Jul 13, 3:47 PM EDT | Tornado Warning | RNK | Alleghany, Surry, Wilkes | 28 min |
| Jul 13, 3:53 PM EDT | Severe Thunderstorm Warning | RNK | Watauga, Wilkes | 67 min |
| Jul 13, 4:14 PM EDT | Tornado Warning | RNK | Alleghany, Surry, Wilkes, Yadkin | 46 min |
| Jul 13, 4:48 PM EDT | Severe Thunderstorm Warning | RNK | Wilkes | 57 min |
| Jul 13, 5:33 PM EDT | Severe Thunderstorm Warning | RNK | Wilkes | 42 min |
| Jul 13, 5:38 PM EDT | Tornado Warning | RNK | Wilkes, Yadkin | 67 min |
| Jul 13, 5:45 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham, Stokes | 60 min |
| Jul 13, 5:56 PM EDT | Severe Thunderstorm Warning | RNK | Wilkes | 43 min |
Nearby
Tornado Warnings in North Carolina, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.